# SDR CA121203020

- Difficulty date: November 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: SD53U
- Condition: Seized
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION ON THE RT ENGINE, THE AIR CONDITIONING, A/C COMPRESSOR DRIVE BELT WAS FOUND BROKEN WITH SIGNIFICANT HEAT DAMAGE AND SPREAD LIQUID RUBBER THROUGHOUT THE BACK OF THE ENGINE.  THIS WAS CAUSED BY THE FAILURE OF THE A/C COMPRESSOR WHICH WAS FOUND SEIZED.  THE COMPRESSOR ALSO SHOWED SIGNS OF DAMAGE FROM THE HEAT GENERATED IN THE AREA.
